EconPapers    
Economics at your fingertips  
 

Strong Convergence for Hybrid Implicit S -Iteration Scheme of Nonexpansive and Strongly Pseudocontractive Mappings

Shin Min Kang, Arif Rafiq, Faisal Ali and Young Chel Kwun

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

Let be a nonempty closed convex subset of a real Banach space , let be nonexpansive, and let   be Lipschitz strongly pseudocontractive mappings such that and for all . Let be a sequence in satisfying (i) ; (ii) For arbitrary , let be a sequence iteratively defined by Then the sequence converges strongly to a common fixed point of and .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/735673.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/735673.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:735673

DOI: 10.1155/2014/735673

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:735673